# SDR ASAA2018080625663

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 9,415 hours, 3,174 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AN ERROR MESAGE IAMLEIN AVTS APPEARS ACCURATE WHEN TILT MODE IS IN MANUAL.  ACFT GROUNDED.  RESET THE SYSTEM, OPS CHECKED GOOD IAW AMM 34-43-00-730-802-001 PARAGRAPH G,  ANTENNA TILT TEST, NO AIRCRAFT CONFIGURATION CHANGE.
